# SDR MASA2015052712103

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,384 hours, 41,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP.
